I am wondering if any one has eye floater and constant headache specially after 3 pm may be get tired by 3:00PM , Are those Hypo symptoms also . I have been noticing eye floaters /constant headache / brain fog /lack concentration and burning /tingling sensation.
My current TSH is 2.9 FT 4 1.6 that was 02/29 reading . Was on 75 mcg but doctor changed to 100mcg , he thinks based on size which 207 ibs gain 15 ibs in 3 months i need 100mcg minimum i thought he will increase gradually and go to 88mcg instead of 100mcg . I also i am male does TSH level is different for male rather maintain 1.0 level or it varies person to person rather male or female.
Any male also in this forum who is also suffering Hypo and have similar symptoms.
I though we answered these questions before - maybe not (?)
Once in a while I will have eye floaters, but since adulthood, so don't think mine is thyroid related. I do have TED though.
Most people see floaters some time during their lives. Many individuals in their teens and 20s notice some floaters, and people who are nearsighted may have floaters at a younger age. Floaters become more frequent as a person ages. The majority of floaters are due to normal degenerative changes in the vitreous, the jelly-like floaters because of a retinal tear without a detachment, the tear usually can be treated with minor surgical procedures that can effectively prevent a retinal detachment.
Bleeding from the abnormal growth of blood vessels also is a cause.
There are no medications available that are effective in treating most floaters. Patients with floaters due to inflammatory eye diseases may be helped by medicines to treat the inflammation; however, the floaters may remain after the treatment. Although floaters can be bothersome, most people learn to ignore them.
Have you had an eye examination lately?
I am not a headache person, however I do get them when my FT-4 is on the hyper side and way out of Labs reference range. I also get them in the AM when I don't eat when I should, due to hypoglycemic state.
Headaches are caused from many thing and other health conditions so I won't go into them.
Same with burning /tingling sensation.
Have you had any of these checked out separately by your doctor before ruling them on thyroid.
I don't dose change will make too much difference for your symptoms, in fact, might make them worse or added more. Levels within Labs reference range should not come with symptoms, after plenty of time for healing and normal levels. If they still persist, then more chance they are caused by something else. If too high or too low out of Labs reference range I would say yes, within normal range I would say no!
For Primary Hypothyroidism, a euthyroid state is usually achieved with an average L-T4 dose of 1.6 micrograms/kg body weight/day. This is normally a guide for the doctor to go by for a patient who is first starting out with taking meds. A starting does.
When reading about a target of 1.0 mIU/L it is referring to the most common level within the normal thyroid population. We can be any where within Labs reference range that we feel our best. One shoe dose not fit all, male or female.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.